# SDR UIEA2018041500703

- Difficulty date: April 14, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,560 hours, 15,969 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part number: 28VS20074B2
- Part serial: 870A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT.  REMOVED AND REPLACED THE APU TRU IAW AMM 24-32-04,  OPS CHECKED NORMAL.
